Withdrawal of Selective Serotonin Reuptake Inhibitors (SSRIs) May Cause Increased Atrial Natriuretic Peptide (ANP) and Persistent Sexual Arousal in Women?
Version of Record online: 20 FEB 2006
The Journal of Sexual Medicine
Volume 3, Issue 2, page 376, March 2006
How to Cite
Goldmeier, D., Bell, C. and Richardson, D. (2006), Withdrawal of Selective Serotonin Reuptake Inhibitors (SSRIs) May Cause Increased Atrial Natriuretic Peptide (ANP) and Persistent Sexual Arousal in Women?. Journal of Sexual Medicine, 3: 376. doi: 10.1111/j.1743-6109.2006.00224.x
- Issue online: 20 FEB 2006
- Version of Record online: 20 FEB 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!